# SDR COMA9610159

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR SELECTED UP, THE LT MLG REMAINED DOWN FOR 5 MINUTES BEFORE RETRACTING.  ADJUSTED RETRACT ACTUATOR TO M/M SPECIFICATIONS AND ACFT RETURNED TO SERVICE.
